# SDR 99ZZZX2566

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2745M
- Make and model: Cessna 172R
- Aircraft serial: 17280586
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Fuselage
- Part time: 293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W CESSNA SB 98-53-02.  FOUND FIREWALL CRACKED AT LOWER COWLING MOUNT BRACKET ADJACENT TO BATTERY BOX.  CRACK EXTENDED THROUGH INNER BRACKET RIVET HOLES APPROXIMATELY 1 INCH TO 2 INCHES IN LENGTH.  ALSO, FOUND LOWER COWL SHOCK MOUNTS, P/N J7444-36 TORN.  SUBMITTER STATED THIS AIRCRAFT SERIAL NUMBER DOES NOT FALL IN THE EFFECTIVITY RANGE OF THE SERVICE BULLETIN STATED ABOVE.
